MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF3030C150TU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: a still image of the broken barb adaptor was received.The delivery system is within the tray with the sideport facing upwards.The side port extension is broken off at the base of the barbed adaptor.The break appears clean however, there is a small surface area that appears brittle.There appears to be no damage to the tray in the area of the sideport extension.From the returned still image, the cause of the broken barb adaptor cannot be determined.
 
Event or Problem Description
A valiant stent graft system was selected for use, but not inserted in the patient, for the second part of a scheduled staged endovascular treatment of thoracic aortic dissection.It was reported that the side arm flush port detached from the delivery system during prepping of the device.When the technician attempted to attach the syringe to the side arm flush port the side arm flush port detached.Upon removal of the device from the packaging there was no obvious delivery system issues noted.The outer box packaging and the inner packaging did not have any damage.The physician used another device and the case was successfully completed.The physician does not know the cause of the event, maybe related device issue or possible damage during shipping.No clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6280189
Report Number2953200-2017-00109
Device Sequence Number19114744
Product Code MIH
UDI-Device Identifier00643169346994
UDI-Public00643169346994
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2018
Device Model NumberVAMF3030C150TU
Device Catalogue NumberVAMF3030C150TU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2017
Initial Date Received by Manufacturer 01/05/2017
Supplement Date Received by Manufacturer01/05/2017
Initial Report FDA Received Date01/26/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR